# SDR ICRR202408290001

- Difficulty date: August 29, 2024
- Submitted: August 29, 2024
- Operation: General aviation
- Filed by: International Component Repair LLC, repair station ICRR255X
- Make and model: Boeing 737
- System (JASC): 7120 · Engine Mount Section
- Part: Thrust Link
- Part number: 310A204110
- Part serial: 894555
- Condition: Cracked
- Location: Engine Mount Com
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING MAGNETIC PARTICLE INSPECTION, SOPM 20-20-01
